Advanced search
Start date
Betweenand

Asymptotic analysis of autonomous and non-autonomous parabolic problems

Grant number: 19/20341-3
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): January 01, 2020
Effective date (End): December 31, 2021
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Alexandre Nolasco de Carvalho
Grantee:Tito Luciano Mamani Luna
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil

Abstract

We will see that the proposal developed mainly addresses qualitative issues associated with the study of the existence and characterization of the global attractor structure for some classes of nonlinear (autonomous and nonautonomous) parabolic problems with the presence of a Kirchhoff term in the operator. To solve such problems, we propose to combine variational and topological techniques; and techniques from the study of nonlinear dynamical systems: sub-super solutions, a-priori estimates, among others. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
LI, YANAN; CARVALHO, ALEXANDRE N.; LUNA, TITO L. M.; MOREIRA, ESTEFANI M. A NON-AUTONOMOUS BIFURCATION PROBLEM FOR A NON-LOCAL SCALAR ONE-DIMENSIONAL PARABOLIC EQUATION. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v. 19, n. 11, p. 5181-5196, NOV 2020. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.